Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the selection of subsequences


Author: Oystein Ore
Journal: Proc. Amer. Math. Soc. 3 (1952), 706-712
MSC: Primary 27.2X
DOI: https://doi.org/10.1090/S0002-9939-1952-0049977-7
MathSciNet review: 0049977
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. E. Ingham, On the difference between consecutive primes, Quart. J. Math. Oxford Ser. vol. 8 (1937) pp. 255-266.
  • [2] L. Kuipers, Prime-representing functions, Neder. Akad. Wetensch. vol. 53 (1950) pp. 309-310. MR 0034797 (11:644b)
  • [3] W. H. Mills, A prime representing function, Bull. Amer. Math. Soc. vol. 53 (1947) p. 604. MR 0020593 (8:567d)
  • [4] I. Niven, Functions which represent prime numbers, Proceedings of the American Mathematical Society vol. 2 (1951) pp. 753-755. MR 0043804 (13:321d)
  • [5] E. M. Wright, A prime representing function, Amer. Math. Monthly vol. 58 (1951) pp. 616-618. MR 0043805 (13:321e)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 27.2X

Retrieve articles in all journals with MSC: 27.2X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1952-0049977-7
Article copyright: © Copyright 1952 American Mathematical Society

American Mathematical Society